# SDR AALA201610049009

- Difficulty date: October 3, 2016
- Submitted: October 6, 2016
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 49,238 hours, 23,085 cycles
- System (JASC): 4920 · APU Core Engine
- Part: O-Ring
- Condition: Leaking
- Location: Apu Oil Sys
- Part time: 24,161 hours, 14,896 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCKS ODOR THROUGH OUT CABIN RECORDED BY CREW WITH APU ON PACKS ON.   AIRCRAFT WAS GROUNDED.   MAINTENANCE FOUND OIL LEAK AT APU FUEL CONTROL UNIT.  REMOVED AND REPLACED O-RING IAW AMM 49-32-11.
